Modified Poisson Integral and Green Potential on a Half-Space
Lei Qiao
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
We discuss the behavior at infinity of modified Poisson integral and Green potential on a half-space of the n -dimensional Euclidean space, which generalizes the growth properties of analytic functions, harmonic functions and superharmonic functions.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/765965.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/765965.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:765965
DOI: 10.1155/2012/765965
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().